Discussions that mention lyrica

Back Problems board


Hello all, I have been off of work for 8 months after a slip and fall accident where i ruptured a disc in my lower back(L-4/L-5) I have the bilateral leg pain and the hole works, My question is not really about my back, Shortly after i hurt myself i was given oral steroids and a short time later a steroid shot in my hip for the back pain, After getting the shot of steroids in my hip i went back to the Dr with a painful rash on my back which i thought was being caused from the pads on my Electrical stimulation unit. The nurse practitioner looked at it and said you have shingles and nothing was done.


About a month ago i went to the PM dr and got my first of 2 Steroid injection in my back, After getting the injection i felt like crap and about 2 weeks after the injection i developed shingles on my stomach and back on the same side, I went back to the PM Dr for my second injection and told him about the shingles and he looked at them and prescribed me Famvir. I never went and got the script because i am already taking to many meds(Darvocet,Lyrica,Xanax,Ibuprofen 800 mg) now a few day's later my glands under my arm pits are swelling and neck.....Has anyone else had any negative reactions with steroids???? I am a Police Officer and it does not appear i will be going back to my same job, Looks like i may be doing something like Voc rehab......Any help would be appreciated. I am going to post this on the herpes site also in case this is the wrong place....Thanks in advance.
[QUOTE=deb53;3424698]Hey Colts,
Welcome to the board :wave: Sorry you are having so much trouble. Steroids can definitely bring out your shingles. More than likely every time you are given steroids it will bring out the shingles. I have heard that they are very painful. I THINK that you can actually start taking the meds before you get your steroids to decrease the severity of the shingles.
Did you have surgery on your back? What meds are you on for the leg pain?
Good luck to you and keep us posted.

Deb


No surgery YET and i am on Lyrica 100mg 3 times a day but just cut it to 50 because of 43 pounds weight gain in the past 7 months, Also on darvocet (was on MS Contin-Morphine but talked my PM DR into getting me off that stuff.....